본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.43 no.3, 2006년, pp.499 - 507   피인용횟수: 7

ON THE SOLUTIONS OF A BI-JENSEN FUNCTIONAL EQUATION AND ITS STABILITY

Bae, Jae-Hyeong   (Department of Mathematics and Applied Mathematics, Kyung Hee UniversityUU0001575  ); Park, Won-Gil   (National Institute for Mathematical SciencesCC0136149  );
  • 초록

    In this paper, we obtain the general solution and the stability of the hi-Jensen functional equation $$4f(\frac {x+y} 2,\;\frac {z+w} 2)=f(x,\;z)+f(x,\;w)+f(y,\;z)+f(y,\;w)$$ .


  • 주제어

    solution .   stability .   bi-Jensen mapping .   functional equation.  

  • 참고문헌 (8)

    1. J. Aczel, and J. Dhombres, Functional equations in several variables, Cambridge Univ. Press, Cambridge, 1989 
    2. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 
    3. S.-H. Lee, Stability of a quadratic Jensen type functional equation, Korean J. Comput. & Appl. Math. (Series A) 9 (2002), no. 1, 389-399 
    4. Y.-W. Lee, On the stability of a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002), no. 2, 590-601 
    5. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, 1960 
    6. Y.-W. Lee, Stability of a generalized quadratic functional equation with Jensen type, Bull. Korean Math. Soc. 42 (2005), no. 1, 57-73     
    7. Th. M. Rassias, On the stability of the linear mappings in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 
    8. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 
  • 이 논문을 인용한 문헌 (7)

    1. 2008. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 45(4): 729~737     
    2. 2008. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 45(1): 133~142     
    3. 2008. "" Kyungpook mathematical journal, 48(4): 705~720     
    4. 2010. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 47(1): 195~209     
    5. 2010. "" 충청수학회지 = Journal of the Chungcheong Mathematical Society, 23(2): 335~348     
    6. 2010. "" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics, 17(3): 231~247     
    7. 2017. "" 충청수학회지 = Journal of the Chungcheong Mathematical Society, 30(4): 467~476     

 저자의 다른 논문

  • Bae, Jae-Hyeong (13)

    1. 2005 "ON AN ADDITIVE-QUADRATIC FUNCTIONAL EQUATION AND ITS STABILITY" Journal of applied mathematics & computing 18 (1): 563~572    
    2. 2006 "ON THE SOLUTION OF A MULTI-VARIABLE BI-ADDITIVE FUNCTIONAL EQUATION I" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 13 (4): 295~301    
    3. 2006 "ON THE STABILITY OF INVOLUTIVE A-QUADRATIC MAPPINGS" Bulletin of the Korean Mathematical Society = 대한수학회보 43 (4): 737~745    
    4. 2006 "ON THE STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION" 충청수학회지 = Journal of the Chungcheong Mathematical Society 19 (1): 69~77    
    5. 2006 "ON THE SOLUTION OF A MULTI-ADDITIVE FUNCTIONAL EQUATION AND ITS STABILITY" Journal of applied mathematics & computing 22 (1): 517~522    
    6. 2008 "ON SUPER EDGE-MAGIC LABELING OF SOME GRAPHS" Bulletin of the Korean Mathematical Society = 대한수학회보 45 (1): 11~21    
    7. 2008 "SOLUTION OF A VECTOR VARIABLE BI-ADDITIVE FUNCTIONAL EQUATION" Communications of the Korean Mathematical Society = 대한수학회논문집 23 (2): 191~199    
    8. 2008 "A FUNCTIONAL EQUATION ON HOMOGENEOUS POLYNOMIALS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 15 (2): 103~110    
    9. 2008 "A FUNCTIONAL EQUATION RELATED TO QUADRATIC FORMS WITHOUT THE CROSS PRODUCT TERMS" Honam mathematical journal = 호남수학학술지 30 (2): 219~225    
    10. 2010 "APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS" Bulletin of the Korean Mathematical Society = 대한수학회보 47 (1): 195~209    
  • Park, Won-Gil (7)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기